Help rash driving me mad

SheilaD
SheilaD Member Posts: 201
edited 2. Oct 2012, 12:14 in Living with Arthritis archive
Hi everyone hope everyone is having as close to possible as a pain free day.

6 Months ago I started with a rash at the back of my thigh which was raised, lumpy and itchy as H**l. I went to Drs and she gave me eumovate and dipro base, this did help slighty. 2 months after that i noticed a similar rash appearing at the bottom of my back. I applied the cream Dr had given me previously. Then 6 weeks ago The rash appeared on my upper part of the chest. So back to Drs I went, given more cream still no better. I went to see my Rhuemy Consultant the week after and he stopped my Methotrexate and had a dep injection in my B*m, and was told he would see me in 7 weeks time. To see if rash improved or disappeared.

However, last week (Friday) when i got up the rash had spread onto my back and tummy. The rash is raised, red and lumpy and the itching is unbelievable. I stopped all my other medication listed below

Clopidogrel, Aspirin, Omeprazol, Amlodipine, Simvastatin.

Have kept taking my Thyroxine. Went back to Drs and she agreed that it was a good idea to stop all Meds, and to go back to see her in2 weeks time.

I have been off the Meds since a week Friday and the rash refuses to go. In the meantime I am just driving myself crazy even my scalp is itching now.

One good thing the Dep Injection is working so no pain which i suppose is a bonus.

Any ideas anyone would be most grateful.

Love n hugs
SheilaD xx

Comments

  • suzygirl
    suzygirl Member Posts: 2,005
    edited 30. Nov -1, 00:00
    Have you tried an anti histamine? A cooling lotion or calamine lotion to cool it down?
  • SheilaD
    SheilaD Member Posts: 201
    edited 30. Nov -1, 00:00
    Hi suzygirl

    Thank you for your suggestions I have tried Loretadine (Antihistamine) but no joy and have also tried Aqueous cream with calamine and still no joy even put it in fridge before use, calms it down for 2 mins then the itching kicks in again. Its really giving me H**l. I have scratched through the night and made my skin bleed in places. :roll: :roll:

    Love N Hugs
    SheilaD xx
  • LignumVitae
    LignumVitae Member Posts: 1,972
    edited 30. Nov -1, 00:00
    Benedryl down antihistamine cream, I've always found that really good. I've also found the need to try different antihistamines so could be worth trying an alternative. I really hope you find something soon. Dream cream by Lush is pretty magical stuff in these circumstances but really you need to find the cause. Good luck, LV xx
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    I think you need to see the doc again because this doesn't sound good. My eczema used to itch like that, my Ma would put me to bed with mittens tied on so I couldn't scratch myself raw. Take a careful look at your washing powder, stick to Simple products for bathing etc, I swear by Piriton (loratadine has never done anything for me) but please go to see your doctor. A referral to dermatology could be a positive move. DD

    PS Mum also used to massage olive oil into my skin - greasy but soothing.
  • SheilaD
    SheilaD Member Posts: 201
    edited 30. Nov -1, 00:00
    Thank you all for suggestions.

    DD I think another visit to Dr is in order even though i only saw her on Weds.

    Love n hugs
    SheilaD xx
  • barbara12
    barbara12 Member Posts: 21,276
    edited 30. Nov -1, 00:00
    Hi Sheaila
    back to the GP for you, I am glad glad the injection is working...but I do hope you get rid of the rash very soon xx
  • SheilaD
    SheilaD Member Posts: 201
    edited 30. Nov -1, 00:00
    Hi everyone

    Just an update really. Got up Monday morning after a terrible night of constant itching. The rash has now spread up my neck and down front of my thighs anyway got an appt to see Dr in afternoon. She has given me Fexofenadine Anti Histamine tablets and put me on sick for a week. Have read the leaflet about the AH and one of the side effects is a rash and itching :roll: :roll: Oh well will see how it goes.

    Love and hugs
    SheilaD xx
  • stickywicket
    stickywicket Member Posts: 27,104
    edited 30. Nov -1, 00:00
    I hope it helps, SheilaD, and thanks for the update. With luck, it won't give you a rash :roll: :lol: To be honest, is there a med out there which doesn't list itchy rash as a possible side-effect?

Who's Online

7
Baloo
Baloo
+6 Guests